Share

ilonamatthys

ilonamatthys
0
Expertise
1
Contributions
Shared experience with Metformin 8 years ago

I have many of the side affects of this drug as well as a large increase in weight. I was on glyburide for years and until I called the pharmaceutical company I was not aware that u would gain such an enormous amount of weight. Also the damage that can be done to the kidneys and liver. Therefor I question being on metformin. While being on this drug it has not lowered my blood sugars (even with diet) and I have again gained substantial amount of weight. Physically I am in constant muscular and skeletal pain which has left me almost completely unable to take care of myself. I am of the opinion that many of these drugs do more harm than good. Really getting tired of pill pushers. Too many side affects that do more harm than good.

I have many of the side affects of this drug as well as a large increase in weight. I was on glyburide for years and until I called the pharmaceutical company I was not aware that u would gain such...

...
(more)